# SDR DL738070594

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 21,848 hours, 9,352 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 325040031
- Part serial: DL511
- Condition: Failed
- Location: Nr 1 Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE BLEW ON LANDING.  REPLACED NR 1 MLG WHEEL ASSY IAW AMM.
